# SDR SWAA2023102305598

- Difficulty date: September 28, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH A CRACK OUT OF LIMITS ON UPPER SURFACE R/H WING I/B AFT FLAP AT 32' FROM I/B EDGE AND 10.5' T/E; LENGTH OF DENT CRACK =1.5'.<[01] APPLIED REPAIR AT UPPER SURFACE R/H WING I/B AFT FLAP PER B737 SRM  57-53-01-2R-4; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 20.B SIZE OF REPAIR IS 3.5'X4.5' MATERIAL USED FILM ADHES AF163-2K-06 PO#1798840 AND TOOLS USED TEMPERATURE CONTROL ID:160354 DUE DATE:02/23/24 AND VACUM GAGE ID:173239 DUE DATE:02-24-23 APPLIED TOP COAT AT UPPER SURFACE R/H WING I/B AFT FLA ON REPAIR AREA PER  B737 AMM 51-21-99-300-802 MATERIAL USED PAINT PO#1750514.;[02] VERIFIED STEP 1
